Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Urologist   »  

Penis started cracking and shedding, allergic reaction, cialis, ED

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
ED
====
Good Morning,
My plight has been burdening me for 10 years. When i was 22, I am not sure what happened. The skin on my penis started cracking and shedding. It extended into my groin and then was done. Before this incident, I got morning erections every day, and several erections during the day, while peeing normally 4-5x/day. As soon as the incident happened, I did not seek care. I was embarrassed. But pretty quickly it appeared something was wrong. Morning erections decreased to almost 1 per month. I started having to pee a lot. And the sensitivity of the skin had changed. I finally went to see a urologist after about 6 months and he said it was probably an allergic reaction. He gave me some cialis. This problem has continued and worsened. It feels as if the muscle has torn off the pelvis. I am constantly adjusting it, and it hangs a lot lower than when the incident happened. I have dated and I am able to get erections when lying down, but never standing. If i stand with an erection i quickly lose it. I feel as if there is permanent damage and I am not sure anything can be done at this point. I have seen a total of 3 urologists and they all say the same thing. "not sure what happened" "Take some cialis" This solution seems temporary and not fixing the real problem. Can anything be done about this?? Does this situation sound familiar to you?? Please help, its really working on my self esteem. Thanks
Posted Tue, 22 May 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. G.Srinivasan 23 hours later
Hi,

The skin problem and the erectile problem seem co-incidental to me.

Erectile problem can be one of the three, according to sexual medicine.

1.     Psychogenic (mind related).
2.     Vasculogenic ( due to poor blood flow to the part , which in turn may be due to injury to the part of the body bellow the balls or severe uncontrolled diabetes)
3.     Neurogenic (injury to the major bones or organs of the pelvis) or erection slows down with increasing age.

Coming to the solution, the dose of cialis needs to be adjusted. Special Vitamins can be added to give little more strength. If still not happy, vacuum erection device can be suggested. If all fail, then only penile prosthesis needs to be fit as a last resort.

Hope I have cleared your doubts.

Dr. G Srinivasan, urologist.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor